# SDR ASAA2015093013288

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,493 hours, 2,418 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417G02
- Condition: Interference
- Location: Wx Radar
- Part time: 7,493 hours, 2,418 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INTERMITTENTLY GOES IN & OUT OF TEST, DURING TEST MODE.  ACFT GROUNDED.  TRIED NEW RT, NO HELP, ORIGINAL REINSTALLED REF MM 34-43-41.  REPLACED WEATHER CONTROL PANEL, REF MM 34-43-91, OPS TEST NORMAL.
